# SDR QXEA200701918

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 11,174 hours, 7,923 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2572 - APPROACHING TOP OF CLIMB RECEIVED A STALL WARNING CAUTION MESSAGE.  TURNED STALL PUSHER SWITCH OFF PER CHECKLIST.  MAINTENANCE FOUND ON THE MDC, NO POWER TO THE STICK PUSHER.  CYCLED THE CIRCUIT BREAKER AND PERFORMED A OPERATIONAL TEST.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
